Article Text

Download PDFPDF
Association of HLA-C*01:02 with methazolamide-induced toxic epidermal necrolysis
  1. Gu Qiumei1,
  2. Chen Zhengju1,
  3. He Xuefei1 and
  4. Chao Qu2
  1. 1The Department of Optometry and Visual Sciences, West China Hospital of Sichuan University, Chengdu, Sichuan, China
  2. 2Department of Ophthalmology, Sichuan Academy of Medical Sciences and Sichuan People's Hospital, Chengdu, Sichuan, China
  1. Correspondence to Dr Chao Qu; lucyjeffersonqu{at}hotmail.com

Abstract

We identified a Yi Chinese female patient from an ethnic minority group with methazolamide-induced toxic epidermal necrolysis. Genotyping revealed that she and her immediate family members carried the HLA-C*01:02 haplotypes, known to be associated with methazolamide-induced toxic epidermal necrolysis.

  • Eye
  • Dermatological
  • Glaucoma
  • Unwanted effects / adverse reactions

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Footnotes

  • Contributors GQ performed all the experiments and analyses of the data. CZ and HX investigated the gene data. GQ and CZ helped with connecting with patient. GQ and CQ designed this project and wrote the manuscript. GQ and CQ were involved in the clinical management of the patient. GQ and CZ contributed equally to the work.

  • Funding National Natural Science Foundation of China (82171026).

  • Case reports provide a valuable learning resource for the scientific community and can indicate areas of interest for future research. They should not be used in isolation to guide treatment choices or public health policy.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.